Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Big black spots on shoulder. Itchy, gets peeled. What is the treatment?

HI, IM anny im 16 and i have this problems on shoulder near my clavicle area. I went to 5 family doctors already and they seem to ignore abt my condition...so on my shoulder i have a big black spots, sometimes itch a little bit and the skin sometimes peeled itself...i have this for 6 yrs now....im really worry about this thanks
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello
Welcome to Health care Magic
From the description i don't think it is anything serious for you to worry. Its been there for a long time and fairly asymptomatic.
At the same time cannot diagnose it fully from the description. It might be skin tags (DPNs) which is only of cosmetic concern and can be burned using an electro cautery machine. A dermatologist will be able to confirm the diagnosis and counsel you.
Hope this helped
Take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor